# SDR P2EA96012

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Modular
- Part number: 65446915
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 107 - DFW - NOSE GEAR DID NOT RETRACT ON TAKEOFF, BOTH RED UNLOCKED AND GREEN DOWN AND LOCKED LIGHTS WERE ON, MAIN GEAR RETRACT NORMAL.  LUBED NOSE GEAR PER MM 12-8-21 AND REPLACED NOSE GEAR MODULAR PACKAGE PER MM 32-38-31.  PERFORMED NOSE GEAR SWING AND ALL ACTIONS AND INDICATIONS NORMAL.  OK FOR SERVICE.  (M)
